# SDR 98ZZZX761

- Difficulty date: January 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N827VJ
- Make and model: Beech 58
- Aircraft serial: TH1387
- System (JASC): 7160 · Engine Air Intake System
- Part: Air Filter
- Part number: 963890051
- Condition: Mismarked
- Location: Induct Air
- Component: Donaldson
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ORDERED PARTS FROM BEECH DISTRIBUTOR FOR INDUCTION AIR FILTER PN 96-38005-1.  TWO BOXES MARKED WITH SAME PART NUMBER, BUT FILTER PART NUMBER INSIDE IS P/N 35-380035-7.  THIS IS NOW THE 10TH TIME RECEIVED MISMARKED PARTS FROM THE BEECH FACTORY AND DISTRIBUTORS.
